# SDR DALA2020060802453

- Difficulty date: June 5, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 96,705 hours, 13,249 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shutoff Valve
- Condition: Stuck
- Location: Te Flaps
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T.E FLAP DISAGREE ON APPROACH. RAN QRH LANDED FLAPS 20. FLAPS STUCK AT 1 DEGREE OF FLAPS. HIGHEST BRAKE TEMP NOTED AFTER LANDING WAS 5 ON RIGHT GEAR AFT RIGHT WHEEL. FOUND THE FLAP/SLAT SHUTOFF VALVE INTERMITTENTLY STUCK AND REPLACED SAME. SYSTEM OPERATION IS NORMAL.
